# SDR 9606519605

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Web
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE VERTICAL STABILIZER AFT SPAR WEB AT ZRS 65 AND 75.  REPAIRED WEB (P/N 9911834-175) PER EA 99-108802.
